# SDR 02147629

- Difficulty date: May 27, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 3094334
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

During climb of the flight from IAD to BNA, the crew experienced uncommanded nose down pitch trim.  The crew performed the QRH procedures and returned to IAD and landed without further incident.  Maintenance personnel removed the first officer's yoke pitch trim switch.  An operational check was satisfactory and the aircraft was returned to service.
